# SDR SIMA200326501

- Difficulty date: September 19, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 533407
- Part serial: NGL010502
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LANDING GEAR WOULD NOT EXTEND HAD TO EXTEND GEAR MANUALLY.  RT LANDING GEAR SELECTOR VALVE. PERFORMED GEAR SWING, AIRCRAFT RETURNED TO SERVICE.  (M)
